# SDR USAA2011100700015

- Difficulty date: September 20, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348
- Part serial: 27245
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON RIGHT WING INBOARD MAIN TRAILING EDGE FLAP AT WS299.13 TO WS300.38 OUTBOARD END LOWER SURFACE.  REPAIRED RIGHT WING INBOARD MAIN TRAILING EDGE FLAP OUTBOARD END LOWER SURFACE IAW B757 SRM 51-70-10-2R-4 REPAIR 4 FIG 202.
